# SDR QXEA9800980

- Difficulty date: June 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Misdrilled
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PDX - FORWARD CARGO PIT DOOR INNER SKIN REQUIRES REPLACEMENT DUE TO MISDRILLED RIVET HOLE AND VARIOUS DENTS.  REPAIRED IAW FOKKER SRM 52-30-00, PAGE 3, ITEM 420 AND EO 4-52-05E.
